Opuscula Mathematica

Opuscula Math.
 24
, no. 2
 (), 189-196
Opuscula Mathematica

NP-completeness of weakly convex and convex dominating set decision problems


Abstract. The convex domination number and the weakly convex domination number are new domination parameters. In this paper we show that the decision problems of convex and weakly convex dominating sets are \(NP\)-complete for bipartite and split graphs. Using a modified version of Warshall algorithm we can verify in polynomial time whether a given subset of vertices of a graph is convex or weakly convex.
Keywords: dominating set, \(NP\)-completeness, distance, convex set.
Mathematics Subject Classification: 05C69, 05C85.
Cite this article as:
Joanna Raczek, NP-completeness of weakly convex and convex dominating set decision problems, Opuscula Math. 24, no. 2 (2004), 189-196
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.